# SDR WX0A070325

- Difficulty date: June 15, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N952MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49673
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 99365345
- Condition: Corroded
- Location: Bs 190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB FLOOR AT STATION 190 JUST INBOARD OF FORWARD ENTRY DOOR ADDRESSED AS REQUIRED
